Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Side effect of tab omnacartil 10mg used for Rheumatoid arthritis

hi I m 30yrs old female having 18mths baby Imsuffering from RA fm last 8 yrs dr adviced me tab omnacartil 10 mg but after that I continue medicine without follow up to till date But now a days there is stiffness & heaviness in bodyThen what should Ido now?my baby also suffer from this disease?
Thu, 19 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Dermatologist 's  Response
hi
it is steroid drug and u must not take it urself at any cause.
u have develop its side effect,.
u must consult doctor fo this
dont stop it suddenly as it will create more problem.
weight gain ,bone problem, acne.
high bp ,high cholesterol,
liver ,kidney damage etc.
it is one of the best and worst drug.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor, i have joint pains problem, facing this since 6 years. In initial stage it was less. Slowly it has been increasing. I consulted with number of doctors for this. All most all the people said that it is rhumatoid arthretis. They have given pain killer tablets. This made some more side effects in my body. Recently i did master health checkup in Apollo hospitals. They said that it is not rhumatiod arthretis, it is blood infection. I took treatment for that blood infection for 6 days. Even after that i am getting the same problem. Earlier I used to take alcohol and nonveg. It was increasing. If i take nonveg items, definately i can expect, pain will come tommorrow in some part of my body. If i take any oil food items, pain will come on next day. Now i stopped everything. I am not using these alcohol, nonveg, oil food items since one year. Even now also pains are comming. I dont know what to do. Doctors said that it is rhumetoid arthretis. But so far, i never get RA Factor as positive. When ever i tested, always RA Factor is Negative. one year back Uric acid was 6.2. Now it has reduced to 4.6 mg/dl. CRP(C-REACTIVE PROTEIN) test result is 6mg/L I dont know what is this. Some doctors are telling like, even though RA Factor is Negative, it is Rhumatoid Arthritis only. That i have to take pain killers for life long, there is no other alternative. and I have to keep this in control as sugar patient. I took homeopathic treatment for almost one year. There is no result. What is my position is, i dont know, what is my desease exactly. If i stand more that one or two hours, pain come in legs. If there is any problem in food, pain comes. But in any test, there were no wrong results. Every test is fine. Recently on my birthday occassion, i had some cake. Next day morning i could not tolerate the pains. Sir please help me... what to do.

doctor1 MD

My mother is suffering in Rheumatoid Arthritis with high BP & Theoried problem from last 5 yr. She takes Onchotrex 7.5 tab weekly and sazo-1000 every day with pr & theoried medicine. Is it ok, or it has some side effect in future.Can you suggest is it better to tream her Homepathy rather alopathy. From last 5 yr her cond not improved not detoriate.Pls suggest me.

doctor1 MD

Hi, I am Ruchira from India. age 50. height 5 6 . weight 65kgs. I am suffering from Rheumatoid Artheritis since about 2004. I am taking Neotrxate Tablets 7.5mg per week . previously I used to take pain killer tabs occassionally but day by day the pain is increasing and I am compelled to take the pain killers almost everyday now. I take Voveran100 for pain. I want to know how to slow down the detoriation process as I know this problem does not have a cure.

Recent questions on  Steroid

doctor1 MD

I have a question about heart rates and health in general. When I work out my heart rate seems all over the place. Today it went down to 55 and then jumped to 145 and then back down to 55 depending on how I was breathing. Is this dangerous? I feel completely fine. I thought that there might be something wrong with the machine I was using, but I tried the same thing on another machine and had similar results. One time, my heart rate went as high as 232. Also, when I sleep, my heart rate sky rockets after feeling really cold and waking up. I was told I m having panic attacks without anybody actually checking me out or running any tests. I used to be on medication for depression, but I stopped taking it because it seemed like the medication made these episodes worse. It s as if my body is thinking backwards in these situations. I m learning to just live with it, but I can t help but wonder why it happens to begin with. It doesn t seem normal. Also, my cholesterol was a little high at a health screening, so I ve cut back on dairy, and I don t eat a lot of junk food to begin with. I ve been to the doctors several times, but they just tell me my heart is healthy and sounds good. I wish people could see what s going on while I m sleeping or while I m exercising because those are the times I m really having issues. Any insight, suggestions, or advice would be appreciated.

doctor1 MD

Hi, I have just got my blood results back from my doctor for kidneys liver cholesterol and thyroid. All came back ok except my kidneys which is said to have slightly elevated pottasium, I take lesenopril a low dose, could that be causing the problem and is there anything I can do to lower it again?

doctor1 MD

5'6" 175lbs in great shape. I run and walk and weight train. my heart started to "stutter" about 4 or 5 days ago and is increasing in occurence. sometimes multiple stutters. 47 years old. no history of heart disease. low cholesterol levels. low blood pressure.

doctor1 MD

Hi, My ages is 41.Height is 5ft 8 inches.Weight is 67 kg. I dont have any medical history. No sugar . No B.P. No cholesterol. I ave hair loss of Male pattern baldness.From past 1 year i have a small cyst/lump on the center of head which has increased to 1 cm dia. Does not pain. How do i get it cured/removed?

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...